# SDR YENA2021112400784

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 40,092 hours, 26,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2154, EYW-JFK. LEFT FWRD DOOR FAIL TO DISARM.  (MULTIPLE WRITE-UPS OF THIS CONDITION) ; FOUND EXCESSIVE MOISTURE ON L1 DOOR MECHANISM AND LACK OF LUBRICANT ON L1 DOOR SLIDE GIRT BAR MECHANISM.  PERFORMED AMM TASK 52-00-21.  LUBRICATE DOOR SEAL AND LUBRICATE L1 DOOR BOX MECHANISM PER AMM 52-11-22.  ALSO SERVICED GIRT BAR MECHANISM PER AMM 52-11-41.  PERFORMED OPS CK OF SLIDE ARM - DISARM HANDLE AND CAN NOT DUPLICATE FAULT.  OPS CK OK.
